# SDR IPXA2015030486660

- Difficulty date: February 22, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114519
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CENTER CARGO LONGERON SPLICE CRACKED STA 5-123, L37R.  R & R CENTER CARGO LONGERON SPLICE STA 5-123, L37R IAW SRM 51-33-01.
